# SDR HNAA0300070

- Difficulty date: May 30, 2002
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 8552003
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO ELEVATOR SPRING TAB TRAILING EDGE.
